# SDR ASAA2021040434509

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 53,254 hours, 15,907 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE WILL NOT OPEN. BRIGHT BLUE DISAGREE LIGHT ILLUMINATED WHEN SELECTED ON. GROUNDED - YES. PERFORMED B737-800 FIM 30-21 TASK 805 #1 COWL ANTI ICE TROUBLESHOOTING. VALVE OPS CHECK GOOD.
